First order linear ordinary differential equations in associative algebras
MetadataShow full metadata
In this paper, we study the linear differential equation
dx/ dt = Σni=1 ai(t)xbi(t) + ƒ(t)
in an associative but non-commutative algebra A, where the bi(t) form a set of commuting A-valued functions expressed in a time-independent spectral basis consisting of mutually annihilating idempotents and nilpotents. Explicit new closed solutions are derived, and examples are presented to illustrate the theory.
CitationErlebacher, G., & Sobczyk, G. E. (2004). First order linear ordinary differential equations in associative algebras. Electronic Journal of Differential Equations, 2004(1), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.